Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

.annelovesyou.

Veteran Member
  • Total Reviews

    0
  • Content Count

    147
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About .annelovesyou.

  • Rank
    Member
  • Birthday 11/16/1988

Profile Information

  • Gender
    Female
  • Location
    Georgia
  1. ok need i say i'm back from the dead everybody. I just remembered this little website and how it helped me get through my struggles. I've been off accutane for...hmmm about 6 or 7 months now and I'm starting to break out again. It's not as bad as it was before, it's alot smaller things and nothing big or cystic. However, it is starting to aggravate me because I did go through all that crap so it would go away and since it's showing signs of coming back it's gotten me all worried now. Maybe if i
  2. YOUR SKIN LOOKS AWESOME!

    1. eh, maybe it's because i'm a girl then, and I always tried to hide and it and not show it at it's worst.
    2. how far are you into your treatment? i had that once, but it was at the end of my treatment. i didn't do anything different. There isn't much you can do, if your skin is still really sensitive you don't want to use anything harsh on it.
    3. chances are you won't get one if it's barely noticeable but if your someone like me whose pores were horribly clogged up(apparently) it has to push all that stuff up and causes a huge breakout. For me it wasn't a 1 or 2 week thing. it seemed like it lasted a month or two. My dosage was also 80mg a day which is probably higher than what you will have. don't freak out about it, you probably won't even get one.
    4. 475848738947983749837984738997834 days I feel like thats how long i've been on this DARN medicine. So yea... it's been a VERY long time since i've updated. sorry people. I went in to the dermatologist yesterday and they said i could finish my pills out for this month and i would be DONE! DONE. DONE. DONE! i mean. It's so hard to believe. that word sounds foreign. ME. OFF? no. no it couldn't be. It seems unnatural to think of. I feel like accutane is a part of me now and I'm kind of scared to g
    5. girl i don't know what you're talking about being jealous for! You look great! You have nothing to worry about, I'm sure you'll clear up perfectly.
    6. hey girl! thanks so much for posting in my log! i think you're really pretty too! it looks like you're doing really good! and my derm. said that the redness is supposed to fade when you get off of the medicine. I can't wait! and i used to have alot of irritable days...so i hope you're feeling better tomorrow!
    7. hey! i weigh less than you and i'm the same dosage, I've survived, So You're safe!!
    8. you're already done?!!! WOW! I'm so happy for you! I'm sure you look great.
    9. yea that's good, you wouldn't believe how many times i've forgotten to take mine at night.
    10. HI! Thanks for posting in my log! and to clear things up, no i haven't been on it for 10 months...they first perscribed me to the medicine in Jan. but things have happened where i haven't been on it for a straight 6 months, so out of those 6 months I've been on it 4 months. Understand now?
    11. ok so i've decided to post links to pictures to compare before and after..it's AMAZING. To any of you out there who are hesitant to post pictures...don't be...it makes a difference. Without pictures I would've forgotten what it was like. 6ish months ago, I've only been on the accutane for around 4 months though... http://www.acne.org/messageboard/index.php...ost&id=3186 and http://www.acne.org/messageboard/index.php...ost&id=3187 and NOW http://i17.photobucket.com/albums/b83/anne.../Pi
    12. hi there! good luck with your treatment! it's good that you're excited...just try to keep a good attitude about it even when things aren't so great. And about the popping...when you're on accutane you scar more easily...at least i believe so. So you might wanna watch out with that...and I discovered no matter how embarassing it is it heals alot better if you don't mess with it. And you create redness by messing with it too..making it even MORE noticeable. Just trying to help and good luck!!!
    ×